Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 151, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 21, 2018, 12:21 AM CDT for Bledsoe County, Rhea County, Tennessee. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2018, 12:21 AM CDT (05:21 UTC)
- Expired
- Jul 21, 2018, 1:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bledsoe County, TN, Rhea County, TN
The radar
The Northeast Alabama radar (KHTX), 111 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 12:25 AM CDT | TSTM WND DMG | Pikeville, TN | SEVERAL TREES DOWN AND A POWER LINE DOWN ACROSS THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 7:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3305 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 11.6
The text
As transmitted.
007
WUUS54 KMRX 210521
SVRMRX
TNC007-143-210600-
/O.NEW.KMRX.SV.W.0151.180721T0521Z-180721T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
121 AM EDT SAT JUL 21 2018
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
Southwestern Rhea County in east Tennessee...
Central Bledsoe County in east Tennessee...
* Until 200 AM EDT/100 AM CDT/.
* At 120 AM EDT/1220 AM CDT/, a severe thunderstorm was located over
Pikeville, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dayton, Pikeville, Graysville, Old Washington and Evensville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
A Tornado Watch remains in effect until 400 AM EDT/300 AM CDT/ for
east Tennessee.
LAT...LON 3544 8506 3543 8510 3544 8511 3545 8510
3546 8511 3546 8514 3557 8529 3567 8517
3553 8489 3546 8497 3547 8497 3547 8498
3545 8498 3541 8502
TIME...MOT...LOC 0520Z 309DEG 19KT 3558 8519
HAIL...1.00IN
WIND...60MPH
$$
DGS1 follow-up statement
340
WWUS54 KMRX 210538
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
138 AM EDT SAT JUL 21 2018
TNC007-210548-
/O.CAN.KMRX.SV.W.0151.000000T0000Z-180721T0600Z/
Bledsoe TN-
138 AM EDT SAT JUL 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BLEDSOE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 AM EDT for east
Tennessee.
LAT...LON 3541 8502 3544 8506 3543 8510 3546 8511
3546 8513 3548 8512 3549 8514 3552 8513
3553 8510 3557 8511 3561 8505 3553 8489
3546 8497 3547 8497 3547 8498 3545 8498
TIME...MOT...LOC 0538Z 307DEG 22KT 3551 8508
$$
TNC143-210600-
/O.CON.KMRX.SV.W.0151.000000T0000Z-180721T0600Z/
Rhea TN-
138 AM EDT SAT JUL 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR SOUTHWESTERN RHEA COUNTY...
At 138 AM EDT, a severe thunderstorm was located near Dayton, moving
southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dayton, Graysville, Old Washington and Evensville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 400 AM EDT for east
Tennessee.
LAT...LON 3541 8502 3544 8506 3543 8510 3546 8511
3546 8513 3548 8512 3549 8514 3552 8513
3553 8510 3557 8511 3561 8505 3553 8489
3546 8497 3547 8497 3547 8498 3545 8498
TIME...MOT...LOC 0538Z 307DEG 22KT 3551 8508
HAIL...<.75IN
WIND...60MPH
$$
DGSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:45 PM CDT, 36 minutes earlier.
Area forecast discussion, Jul 20, 11:45 PM CDT, 36 minutes before
Area Forecast Discussion National Weather Service Morristown TN 1245 AM EDT Sat Jul 21 2018 .DISCUSSION...Quick update to remove tornado watch from southwest Virginia and northeast Tennessee. Another round of strong to severe storms across Kentucky will move across most of Tennessee. The latest high resolution models keep the strongest activity out of the Tri-Cities. Main concern will be damaging winds, lightning, and torrential rains. However, can not rule out a tornado across southeast Tennessee and Plateau. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 89 70 85 68 / 60 60 50 40 Knoxville McGhee Tyson Airport, TN 85 68 82 66 / 60 60 70 40 Oak Ridge, TN 85 68 82 67 / 60 60 70 40 Tri Cities Airport, TN 82 65 79 65 / 70 70 70 50 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. &&
Hazardous weather outlook, Jul 20, 2:21 PM CDT, 10 hours before
Hazardous Weather Outlook National Weather Service Morristown TN 321 PM EDT Fri Jul 20 2018 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-211930- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 321 PM EDT Fri Jul 20 2018 /221 PM CDT Fri Jul 20 2018/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms are likely tonight across much of the area, some of which may reach severe levels. The strongest storms are expected to move out of Kentucky into middle and east Tennessee late tonight, moving quickly into southeast Tennessee and southwest North Carolina into early morning Saturday. Some of these thunderstorms will be capable of producing damaging winds, large hail, and brief heavy rainfall. An isolated tornado cannot be ruled out, particularly across southern portions of the Tennessee Valley. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The atmosphere will remain unstable into Saturday and strong to severe thunderstorms will again be possible Saturday afternoon into the evening. The main threats with any stronger storms will be damaging winds, large hail and brief heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight.
In the hours before
Special weather statement, Jul 20, 11:14 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Morristown TN
1214 AM EDT SAT JUL 21 2018
TNZ012-210500-
Scott TN-
1214 AM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCOTT COUNTY UNTIL 100
AM EDT...
At 1213 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Helenwood, or 11 miles southwest of Oneida, moving
southeast at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Huntsville, Helenwood, Smokey Junction, Honey Creek State Park,
Norma, Elgin, Robbins, Slick Rock and Rugby State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 400 AM EDT for east
Tennessee.
LAT...LON 3647 8470 3634 8433 3628 8433 3626 8438
3623 8437 3616 8443 3616 8444 3621 8448
3623 8456 3626 8457 3628 8459 3627 8461
3632 8466 3637 8470 3640 8466 3644 8469
TIME...MOT...LOC 0413Z 300DEG 26KT 3640 8467
DGSLocal storm report, Jul 20, 11:50 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1250 AM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG SPRING CITY 35.69N 84.86W
07/21/2018 RHEA TN 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN ACROSS THE NORTHERN
HALF OF THE COUNTY. PENNY SIZE HAIL AS WELL.
&&
DHLocal storm report, Jul 20, 11:52 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1252 AM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM TSTM WND DMG DECATUR 35.53N 84.79W
07/21/2018 MEIGS TN 911 CALL CENTER
TREES DOWN COUNTY-WIDE ACROSS MEIGS COUNTY, TENNESSEE.
&&
DHLocal storm report, Jul 20, 11:53 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1253 AM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM TSTM WND DMG JONESVILLE 36.69N 83.12W
07/20/2018 LEE VA 911 CALL CENTER
SEVERAL TREES DOWN ACROSS THE COUNTY.
0938 PM TSTM WND DMG PENNINGTON GAP 36.76N 83.03W
07/20/2018 LEE VA 911 CALL CENTER
SEVERAL TREES DOWN ACROSS THE COUNTY.
0940 PM TSTM WND DMG LA FOLLETTE 36.37N 84.13W
07/20/2018 CAMPBELL TN 911 CALL CENTER
SEVERAL TREES DOWN ACROSS THE COUNTY.
0949 PM TSTM WND DMG LA FOLLETTE 36.37N 84.13W
07/20/2018 CAMPBELL TN 911 CALL CENTER
TREE DOWN ON SOUTH HIGHWAY 25.
1023 PM TSTM WND DMG BEAN STATION 36.34N 83.28W
07/20/2018 GRAINGER TN 911 CALL CENTER
SEVERAL TREES DOWN IN GRAINGER COUNTY, TENNESSEE.
1027 PM TSTM WND DMG MAYNARDVILLE 36.25N 83.81W
07/20/2018 UNION TN 911 CALL CENTER
SEVERAL TREES DOWN ACROSS THE MAYNARDVILLE, TENNESEE
AREA.
1038 PM TSTM WND DMG KINGSPORT 36.53N 82.56W
07/20/2018 SULLIVAN TN AMATEUR RADIO
TRAFFIC SIGNALS AND WIRES DOWN IN KINGSPORT DUE TO THE
HIGH WINDS.
1045 PM TSTM WND DMG HALLS 36.08N 83.93W
07/20/2018 KNOX TN 911 CALL CENTER
SEVERAL TREES DOWN. ONE TREE OVER A CAR.
1050 PM TSTM WND GST 4 NE MORRISTOWN 36.26N 83.25W
07/20/2018 M73.00 MPH HAMBLEN TN AMATEUR RADIO
MEASURED REPORT OF 73 MPH AT WHITESBURG, TN.
1112 PM TSTM WND DMG ELIZABETHTON 36.34N 82.23W
07/20/2018 CARTER TN 911 CALL CENTER
SEVERAL TREES DOWN ACROSS CARTER COUNTY, TENNESSEE.
1131 PM TSTM WND DMG COSBY 35.81N 83.25W
07/20/2018 COCKE TN 911 CALL CENTER
SEVERAL TREES DOWN ACROSS THE COSBY AREA DUE TO HIGH
WINDS.
1136 PM TSTM WND DMG 5 SW MOUNTAIN CITY 36.42N 81.87W
07/20/2018 JOHNSON TN 911 CALL CENTER
SEVERAL TREES DOWN AROUND THE COMMUNITY OF BUTLER,
TENNESSEE.
1220 AM TSTM WND DMG SPRING CITY 35.69N 84.86W
07/21/2018 RHEA TN 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN ACROSS THE NORTHERN
HALF OF THE COUNTY. PENNY SIZE HAIL AS WELL.
1239 AM TSTM WND DMG DECATUR 35.53N 84.79W
07/21/2018 MEIGS TN 911 CALL CENTER
TREES DOWN COUNTY-WIDE ACROSS MEIGS COUNTY, TENNESSEE.
&&
DHLocal storm report, Jul 20, 11:59 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1259 AM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM TSTM WND DMG DECATUR 35.53N 84.79W
07/21/2018 MEIGS TN 911 CALL CENTER
SEVERAL TREES DOWN ACROSS THE CITY OF DECATUR, TENNESSEE.
&&
DHLocal storm report, Jul 21, 12:02 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
102 AM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND DMG PIKEVILLE 35.61N 85.20W
07/21/2018 BLEDSOE TN 911 CALL CENTER
SEVERAL TREES DOWN ACROSS THE PIKEVILLE, TN AREA.
&&
DHThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:02 PM CDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock | 58 min |
| Jul 20, 8:12 PM CDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Scott | 48 min |
| Jul 20, 8:42 PM CDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Hawkins | 63 min |
| Jul 20, 8:56 PM CDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Union | 49 min |
| Jul 20, 9:10 PM CDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Jefferson, Sullivan, Unicoi, Washington | 65 min |
| Jul 20, 9:17 PM CDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Sevier | 58 min |
| Jul 20, 9:31 PM CDT | Tornado Warning | MRX | Bledsoe, Rhea | 44 min |
| Jul 20, 9:44 PM CDT | Severe Thunderstorm Warning | MRX | Hamblen | 16 min |
| Jul 20, 9:48 PM CDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Unicoi | 57 min |
| Jul 20, 10:10 PM CDT | Tornado Warning | MRX | Bledsoe, Meigs, Rhea | 50 min |
| Jul 20, 10:13 PM CDT | Severe Thunderstorm Warning | MRX | Cocke, Sevier | 32 min |
| Jul 20, 10:18 PM CDT | Severe Thunderstorm Warning | MRX | Bledsoe, Rhea | 42 min |
| Jul 20, 10:42 PM CDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Meigs, Rhea | 48 min |
| Jul 20, 10:47 PM CDT | Areal Flood Advisory | MRX | Bledsoe, Meigs, Rhea, Roane | 3 hr |
| Jul 20, 11:02 PM CDT | Special Weather Statement | MRX | Bledsoe | 43 min |
| Jul 20, 11:11 PM CDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Rhea, Sequatchie | 49 min |
| Jul 20, 11:14 PM CDT | Special Weather Statement | MRX | Scott | 46 min |
| Jul 20, 11:24 PM CDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Meigs, Polk | 51 min |
| Jul 20, 11:55 PM CDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Meigs, Rhea | 50 min |
| Jul 20, 11:58 PM CDT | Areal Flood Advisory | MRX | McMinn, Meigs, Rhea | 3 hr |
| Jul 20, 11:58 PM CDT | Severe Thunderstorm Warning | MRX | Polk | 62 min |
| Jul 21, 12:16 AM CDT | Areal Flood Advisory | MRX | Bledsoe, Rhea | 3 hr |
| Jul 21, 12:27 AM CDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Scott | 48 min |
| Jul 21, 12:28 AM CDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn | 47 min |
| Jul 21, 1:02 AM CDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 28 min |
| Jul 21, 1:11 AM CDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Morgan, Roane, Scott | 52 min |
| Jul 21, 1:16 AM CDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Grainger, Knox, Union | 59 min |
| Jul 21, 1:39 AM CDT | Areal Flood Advisory | MRX | Bradley, McMinn, Polk | 3 hr |
| Jul 21, 1:54 AM CDT | Special Weather Statement | MRX | Blount, Loudon, Roane | 66 min |
| Jul 21, 2:06 AM CDT | Severe Thunderstorm Warning | MRX | Bledsoe, Rhea | 39 min |
| Jul 21, 2:10 AM CDT | Special Weather Statement | MRX | Cocke, Grainger, Hamblen, Jefferson | 50 min |
| Jul 21, 2:30 AM CDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Meigs, Rhea | 45 min |
| Jul 21, 2:36 AM CDT | Areal Flood Warning | MRX | Bledsoe, Bradley, Hamilton, McMinn, Meigs, Rhea | 3 hr |
| Jul 21, 2:41 AM CDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 48 min |
| Jul 21, 2:53 AM CDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 41 min |
| Jul 21, 3:05 AM CDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Polk | 40 min |
| Jul 21, 3:33 AM CDT | Areal Flood Advisory | MRX | Bradley, Hamilton, Marion, Polk | 117 min |
| Jul 21, 5:39 AM CDT | Severe Thunderstorm Warning | MRX | Bledsoe | 36 min |
| Jul 21, 6:05 AM CDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Meigs, Rhea | 25 min |
| Jul 21, 6:24 AM CDT | Special Weather Statement | MRX | Bradley, Polk | 36 min |
| Jul 21, 3:06 PM CDT | Special Weather Statement | MRX | Knox | 39 min |
| Jul 21, 3:17 PM CDT | Special Weather Statement | MRX | Monroe | 43 min |
| Jul 21, 3:45 PM CDT | Special Weather Statement | MRX | Hancock, Hawkins | 60 min |
| Jul 21, 3:47 PM CDT | Special Weather Statement | MRX | Sevier | 58 min |
| Jul 21, 4:12 PM CDT | Special Weather Statement | MRX | Bradley | 63 min |
| Jul 21, 4:19 PM CDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs | 56 min |
| Jul 21, 4:33 PM CDT | Special Weather Statement | MRX | Monroe | 42 min |
| Jul 21, 4:44 PM CDT | Special Weather Statement | MRX | Grainger | 46 min |
| Jul 21, 4:49 PM CDT | Special Weather Statement | MRX | Bradley | 26 min |
| Jul 21, 4:53 PM CDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 37 min |
| Jul 21, 5:07 PM CDT | Special Weather Statement | MRX | Polk | 53 min |
| Jul 21, 5:24 PM CDT | Special Weather Statement | MRX | Monroe | 51 min |
| Jul 21, 5:26 PM CDT | Severe Thunderstorm Warning | MRX | Polk | 49 min |
| Jul 21, 6:00 PM CDT | Special Weather Statement | MRX | Blount | 30 min |
| Jul 21, 6:15 PM CDT | Severe Thunderstorm Warning | MRX | Blount, Sevier | 34 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.